| Model Number |
04.01.0110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2025: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2315405: (b)(4) items manufactured and released on 10-nov-2023.Expiration date: 2028-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Additional implant involved, batch review performed on 26 august 2025: reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot 2312761: (b)(4) items manufactured and released on 14-august-2023.Expiration date: 2028-07-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Conclusion: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 1 year 8 months after the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the liner and metaphysis to give the patient more stability.The surgery was completed successfully.